Open Access
Translator Disclaimer
January 2014 Involutions on a surface of general type with $p_{g} = q = 0$, $K^{2} = 7$
Yongnam Lee, Yongjoo Shin
Osaka J. Math. 51(1): 121-141 (January 2014).

Abstract

In this paper we study involutions on minimal surfaces of general type with $p_{g} = q = 0$ and $K^{2} = 7$. We focus on the classification of the birational models of the quotient surfaces and their branch divisors induced by an involution.

Citation

Download Citation

Yongnam Lee. Yongjoo Shin. "Involutions on a surface of general type with $p_{g} = q = 0$, $K^{2} = 7$." Osaka J. Math. 51 (1) 121 - 141, January 2014.

Information

Published: January 2014
First available in Project Euclid: 8 April 2014

zbMATH: 1288.14025
MathSciNet: MR3192534

Subjects:
Primary: 14J29

Rights: Copyright © 2014 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
21 PAGES


SHARE
Vol.51 • No. 1 • January 2014
Back to Top